# SDR SIMA20130305005

- Difficulty date: March 5, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 29,062 hours, 26,437 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION NOTICED A STRONG FUEL SMELL AFTER APU START-UP REF LOG PAGE 3199769.  COMPLIED WITH  ETN-EM-72-034 PERFORMED PACKS WITH ENGINES AND APU RUNS.  THE OPERATIONAL CHECK WAS GOOD NO FUEL SMELL NOTED DURING ECF FLIGHT 9808.  THE AIRCRAFT WAS RETURNED TO SERVICE.
